# SDR DALA2021110806873

- Difficulty date: November 3, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 79,779 hours, 10,521 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3303 LAV 3L DOOR LOCK BROKEN BY PASSENGER STUCK IN LAV JUST PRIOR A/C DEPARTURE. CORRECTIVE ACTION: R/R LAV 205 DOOR ASSY. (8352870)
